ISSN: 2230-9829
Volume 13, Issue 2, March 2015, Pages 67-138                                                    Articles: 1-6

APPLICATIONS OF CERTAIN FRACTIONAL INTEGRAL OPERATOR TO THE CLASSES OF STRONGLYSTARLIKE AND STRONGLY CONVEX FUNCTIONS
Author(s): Jae Ho Choi
Abstract                      Download article                              Pages 67-78

CONTEMPLATING SOME INVARIANTS OF THE JACO GRAPH,   Pdf
Author(s): Johan Kok and Susanth C
Abstract                Download article                 Pages 79-90        

INTRODUCTION TO THE MCPHERSON NUMBER,  OF A SIMPLE CONNECTED GRAPHPdf
Author(s): Johan Kok and Susanth C
Abstract                      Download article                   Pages 91-102 

THREE-DIMENSIONAL SPATIOTEMPORAL BREATHER SOLUTIONS AND ROGUE WAVES IN THE NONLOCAL NONLINEAR MEDIA
Author(s): Changfu Liu, Zeping Wang, Jinmei Liu and Mohammad Mehdi Rashidi
Abstract                                             Download article                                                 Pages 103-113

POSITIVE SOLUTIONS OF NONLINEAR TELEGRAPH SYSTEM WITH PERIODIC BOUNDARY VALUE CONDITIONS
Author(s): Qisen Miao and Rongfan He
Abstract                                                Download article                                                 Pages 115-126

A NEW APPROACH OF CONSTRUCTION OF ADOMIAN ALGORITHM. APPLICATION OF THE ADOMIAN DECOMPOSITION METHOD (ADM) AND THE SOME BLAISE ABBO (SBA) METHOD TO SOLVING THE CONVECTION EQUATION
Author(s): Gabriel Bissanga and Joseph Bonazebi Yindoula
Abstract            Download article            Pages 127-138